# SDR DLM88021357

- Difficulty date: November 21, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 40,890 hours, 33,852 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Trim Actuator
- Component: Actuator
- Component part number: 95906
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PRIMARY TRIM CAUSED A/P AND A/T TO KICK OFF WHEN ACTUATED.CPTS PFD AND NAV DISPLAY BLANKED OUT AND ALL COCKPIT LIGHS DIMMED WHEN TRIM ACTUATED.  UPON INSPECTION FOUND WIRE BUNDLE AT PRIMARY AND ALTERNATE TRIM BURNT. SUSPECT WIRES CHAFED DUE TO CONTACT WITH ONE OF PRIMARY ACTUATOR MOUNTING BOLTS.
